# SDR DALA2022061304121

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N328NW
- Make and model: Airbus A320-211
- Aircraft serial: 298
- Aircraft time: 83,152 hours, 38,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Deteriorated
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3228 DETERIORATED PASSENGER CREW DOOR 831 BONDED BUSHINGS ON UPPER AND LOWER LINK BTW SUPPORT ARM AND DOOR. CORRECTIVE ACTION: REPLACED BUSHINGS PER A32O AMM 52-10. OK FOR SERVICE. (2273448)
